My Holdings   Activate Remote Access

Analysis of Stochastic Partial Differential Equations


About this Title

Davar Khoshnevisan, University of Utah, Salt Lake City, UT

Publication: CBMS Regional Conference Series in Mathematics
Publication Year 2014: Volume 119
ISBNs: 978-1-4704-1547-1 (print); 978-1-4704-1712-3 (online)
DOI: http://dx.doi.org/10.1090/cbms/119
MathSciNet review: MR3222416
MSC: Primary 60H15; Secondary 35R60, 60H30

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF